# SDR AALA20001662

- Difficulty date: September 22, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD SIDE OF AFT PRESS BULKHEAD CORRODED, 2 INCHES BY 1 INCH, AROUND NUTPLATES BELOW RIGHT CONTER DUCT ABOVE AFT ENTRY DOOR RBL 3 TO RBL 5.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO 80559 DATED 9/22/00.  (M)
